RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1959, Volume 23, Issue 2  


Estimate of a prime-number trigonometric sum
I. M. Vinogradov
157
Zero-dimensional open mappings
L. V. Keldysh
165
Universal spaces for certain classes of infinite-dimensional spaces
Yu. M. Smirnov
185
Dimensionality properties of infinite-dimensional spaces
E. G. Sklyarenko
197
Some properties of differentiable functions given on an $n$-dimensional open set
S. M. Nikol'skii
213
Extremal problems in a class of entire functions of finite degree
I. I. Ibragimov
243
Growth of spectral functions of differential systems of second order
I. S. Kats
257
Determination of a region of analyticity
V. S. Vladimirov
275
A method of solution of integral equations
G. M. Polozhii
295
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019